# SDR AALA20090925TUL02

- Difficulty date: September 25, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- Aircraft time: 59,929 hours, 21,236 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 1 SLAT SKIN IS CRACKED OUT FROM FASTENERS 2 FEET FROM OUTBOARD EDGE.  REMOVED DAMAGED SKIN AND INSTALLED FLUSH DOUBLER PER SRM 57-43-01-2R.
